# SDR UIEA2020033000570

- Difficulty date: March 28, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,313 hours, 21,260 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734220
- Part serial: 17A0238
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU INOP AFTER LANDING, 3 ATTEMPTS TO START.( TRANSFERRED TO MDDR #126394 I.A.W MEL 49-11-01, CAT C.  29MAR, ONT, LP 1231745, ITEM M3: REMOVED AND REPLACED APU CONTROL UNIT IAW AMM 49-61-05. PER APU BITE IAW FIM 49-11 FT 958, NO FAULTS NOTED. THIS CLEARS DMI 126394, PLACARDS REMOVED. DPI: 14:36ZH. )
